# SDR YENA2025100901017

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 07257
- Aircraft time: 38,313 hours, 7,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#608, LAS-FLL. "FUME EVENT - DIRTY SOCK - DURING DESCENT STARTING APPROX 9000 FEET; ACCOMPLISHED CABIN, PACK & APU DUCT DECONTAMINATION & ECS IAW TASKCARD A2123038-02. NO ODOR, FUMES OR DIRTY SOCK SMELL. A/C OK FOR SVC "
